# SDR 97ZZZM411

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845CA
- Make and model: Beech 1900D
- Aircraft serial: UE47
- System (JASC): 2840 · Fuel Indicating System
- Part: Sense Tube
- Part number: 11892000087
- Condition: Cracked
- Location: Rt Mlg Ww
- Part time: 7,798 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RIGHT WHEEL WELL AREA.  AUX TANK SENSE TUBING LEAKING.
